# SDR 2000UALA00513

- Difficulty date: August 28, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 32,565 hours, 9,802 cycles
- Engine: Pwa PW2037
- System (JASC): 3150 · Central Warning
- Part: Circuit Board
- Part number: 285T025919
- Part serial: D00511
- Condition: Defective
- Location: Warning System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AT APPROX 130 KT, MASTER WARNING AND CONFIG LIGHTS ILLUMINATED ACCOMPANIED BY FLAPS EICAS MESSAGE.  T/O WAS ABORTED.  *S/D*  SHOP TESTED THE SUBJECT T/O CONFIG WARNING CARD AND FOUND AN INTERMITTENT FAILURE.  REPLACED T/O CONFIG WARNING MODULE M620.
